# SDR 2007UALA00249

- Difficulty date: January 29, 2007
- Submitted: February 6, 2007
- Operation: Air carrier
- Aircraft: N466UA
- Make and model: Airbus A320-232
- Aircraft serial: 1343
- Aircraft time: 21,061 hours, 7,784 cycles
- Engine: Iae V2527A5
- Engine time: 21,061 hours, 7,784 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Location: Nr 1
- Stage of operation: NR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

LANDED UNDER AMBER ALERT DUE TO NR 1 ENGINE VIBRATION.  HPC STAGES 3 AND 6 WERE BORESCOPED AND DAMAGE WAS FOUND "BEYOND ALL LIMITS".  LATER RECEIVED VERBAL CONFIRMATION THAT THE DAMAGE WAS AT STAGE 3.  REPLACED NR 1 ENGINE.
